# SDR 2003FA0000450

- Difficulty date: May 1, 2003
- Submitted: May 9, 2003
- Operation: General aviation
- Aircraft: N2186J
- Make and model: Mooney M20S
- Aircraft serial: 300047
- Engine: Cont IO550*
- Propeller: Mcauly 2A34C*
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Separated
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN ON RIGHT HAND GEAR DOOR SEPARATED FROM THE GEARDOOR FRAME.
